Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

On depo shots. No periods. Having vaginal bleeding after drinking. Cause?

I have been on the birth control known as depo, for about 1 year so i rarely get bleeding , but one night i was drinking and went to the bathroom and i was bleeding out of my vagina . this happened for three days. then two weeks later, i drink again and i started bleeding once more. can you advise what might be the cause?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM

You have been on depo since a year without experiencing any problem. Since you are bleeding heavily this time, it seems it is because of side effect due to long term use. You should have been taking care of health adequately. At present you need immediate medical attention.

Take warm energy drinks, water, soups, juice and warm food to prevent dehydration, weakness and hypotension. Take oral rehydrating fluids to maintain your electrolyte imbalance. Take iron, calcium and vitamin D supplements or food rich in minerals and antioxidants.

The bleeding can be due to hormonal imbalance, stress, some drug interaction, pelvic inflammatory disease, developing fibroid, endometriosis, etc. You need to be clinically examined and treated. take care.
Answered: Mon, 25 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor